Article Text

Download PDFPDF
Correspondence on “Delayed collapse of flow diverter due to acute severe vasospasm: another concern for flow diversion in ruptured aneurysms” by Kumar et al
  1. Francesco Mistretta1,
  2. Riccardo Russo2,
  3. Stefano Molinaro2,
  4. Mauro Bergui2
  1. 1Department of Surgical Sciences, Radiology Unit, University of Turin, Azienda Ospedaliera Città della Salute e della Scienza Hospital, Turin, Italy
  2. 2Department of Neuroscience, Neuroradiological Unit, University of Turin, Azienda Ospedaliera Città della Salute e della Scienza Hospital, Turin, Italy
  1. Correspondence to Dr Francesco Mistretta, Department of Surgical Sciences, Università degli Studi di Torino, Torino, Italy; francescomistretta93{at}gmail.com

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

We read with interest the case report by Kumar et al published online in June 2022.1 The authors deployed a flow diverter stent (FDS) (Silk Vista Baby, Balt, Montgomery, France) on a ruptured dissecting aneurysm of the right posterior cerebral artery. In the following days an extensive remodeling of the FDS was evident, including both dilation at the base of the aneurysm and stenosis at the proximal end (so-called fish-mouthing), the latter due to spasm of the basilar artery. Despite resolution of the spasm, the proximal stenosis did not resolve. The FDS prevented further re-bleeding; however, the patient eventually died from …

View Full Text

Footnotes

  • Twitter @riccardorusso89

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; internally peer reviewed.

  • Supplemental material This content has been supplied by the author(s). It has not been vetted by BMJ Publishing Group Limited (BMJ) and may not have been peer-reviewed. Any opinions or recommendations discussed are solely those of the author(s) and are not endorsed by BMJ. BMJ disclaims all liability and responsibility arising from any reliance placed on the content. Where the content includes any translated material, BMJ does not warrant the accuracy and reliability of the translations (including but not limited to local regulations, clinical guidelines, terminology, drug names and drug dosages), and is not responsible for any error and/or omissions arising from translation and adaptation or otherwise.

Linked Articles